MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PST 500 U; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION PST 500 U; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 4080300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Baxter is in the process of inspecting the pst 500 u table.There was no allegation of patient or caregiver injury or death reported from this alleged incident.No further information is available on the repair of the bed at this time.The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that pst 500 u table was going down by itself.The bed was located at the account.There was no injury, death, or procedural delay reported with this event.
 
Additional Manufacturer Narrative
During inspection, a visual test and functional was performed.The result was that troubleshooting discovered no issues or errors.Table was reseted.After that, no further issues were found and therefore no action required.Further investigation identified the most likely cause is the hydraulic cylinder failure, which is an understood cause for this problem.A root cause investigation and corrective action will be performed with ncr 3142214.The error can be corrected by replacing the hydraulic cylinder.The medical device pst 500 is a mobile and configurable operating table, which is intended to be used in combination with specific tabletop sections, pads and accessories for patient positioning on the operating table during surgery, from the induction of anesthesia through the actual surgery to recovery from anesthesia.The device was investigated thoroughly and the reported issue could not be replicated.No malfunction.Although, the reported event of pst500 moving unnitentionally without user input is likely to cause or contribute death or serious injury.Therefore, baxter considers this event reportable to the fda.
 
Event or Problem Description

Brand Name
PST 500 U
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld, thuringen 7318
GM   7318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22336615
Report Number3007143268-2025-00050
Device Sequence Number21086810
Product Code GDC
UDI-Device Identifier00887761973671
UDI-Public(01)00887761973671
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4080300
Device Catalogue Number4080300
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown